# SDR SWAA2016020948785

- Difficulty date: January 31, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 42,936 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A8701U44
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE DOWN STRAP CORRODED, BETWEEN BS 787 - 847, RBL 14.  R & R STRAP IAW SRM.
